A 40-year-old member asked:
Disclaimer

agitation, anxiety causes of gastrointestinal disturbances?

1 doctor answer
Dr. Joseph Boland
33 years experience Clinical Psychology
Too much adrenaline!: Fight or flight, anger or fear, when these responses produce adrenaline but we are not really in danger, the body has to get rid of the adrenaline and dumps it into the stomach where it mixes with stomach enzimes and creates gastrointestinal disturbances. You can treat the negative symptoms with medication or learn to think in a healthy way and not get your adrenaline going in first place.
Answered on Aug 15, 2020
16
16 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Flexeril effects: Flexeril is a muscle relaxant. Common psychiatric side effects are Irritability, mental acuity decrease and, nervousness. Flexeril may cause depressed ... Read More
A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
D/W provider: Sorry, without knowing the class of drug it is hard to respond. Please your prescribing provider know. He or she will then determine if you are on the ... Read More
A 30-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Akathesia?: If you feel restless, anxious, shaky on Abilify (aripiprazole) please let your prescriber know. There is a significant incidence of akathesia which is ... Read More
4
4 comments
A 24-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
No: Amoxillin is a penicillin-type antibiotic, and should not cause anxiety. If having symptoms, a patient can contact the doctor who prescribed the amoxi ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month